Research

Bogdanov-Takens bifurcation points and Sil'nikov homoclinicity in a simple power-system model of voltage collapse


Reference:

Budd, C. J. and Wilson, J. P., 2002. Bogdanov-Takens bifurcation points and Sil'nikov homoclinicity in a simple power-system model of voltage collapse. IEEE Transactions on Circuits and Systems. Part I: Fundamental Theory and Applications, 49 (5), pp. 575-590.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J.and Wilson, J. P.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7422
Additional InformationID number: ISI:000175663000002

Export

Actions (login required)

View Item